# SDR AALA202503235246

- Difficulty date: March 21, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 59,362 hours, 25,542 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Condition: Broken
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO SYR DUE TO THE FLIGHT CREW REPORTING THAT UPON GEAR EXTENSION ON APPROACH A GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE DISPLAYED, FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT SYR WHERE THE AIRCRAFT WAS TOWED TO THE GATE DUE TO THE LOSS OF NOSE WHEEL STEERING. IT WAS REPORTED THAT THE BOTTOM OF AIRCRAFT WAS  COVERED IN HYDRAULIC FLUID. MAINTENANCE FOUND LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR SWIVEL JOINT FITTING BROKEN AND REPLACED IT PER AMM 32-31-38. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
